# SDR AALA20100726PHX01

- Difficulty date: July 26, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 55,171 hours, 28,271 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PHX - INFLIGHT LAS-DFW.  CREW REPORTED RIGHT ENGINE GENERATOR HIGH TEMPERATURE INDICATION FAILURE.  AUXILIARY POWER UNIT ALREADY ON PLACARD.  EMERGENCY DECLARED DIVERTED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE GENERATOR, CONSTANT SPEED DRIVE AND AUXILIARY POWER UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
